Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 9, 2015, 6:45 PM EDT for Cortland County, Tompkins County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 9, 2015, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cortland County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 57 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193
WGUS51 KBGM 092245
FFWBGM
NYC023-109-100145-
/O.NEW.KBGM.FF.W.0012.150709T2245Z-150710T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 PM EDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
WEST CENTRAL CORTLAND COUNTY IN CENTRAL NEW YORK...
* UNTIL 945 PM EDT
* AT 643 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS ALREADY
FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORTLAND...GROTON...TRUMANSBURG...MCGRAW...FREEVILLE...SOUTH
CORTLAND...MUNSONS CORNERS...TAUGHANNOCK FALLS...LANSING...CORTLAND
WEST...TAUGHANNOCK FALLS STATE PARK...GRACIE...MYERS...NUBIA...MC
LEAN...WEST DRYDEN...JACKSONVILLE...WILLOW CREEK...MC GRAW AND
PERUVILLE.
ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH ARE POSSIBLE IN THE
WARNED AREA.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4255 7659 4256 7660 4257 7662 4263 7609
4253 7604 4249 7668 4255 7669
$$
TAC1 follow-up statement
011
WGUS71 KBGM 100050
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
850 PM EDT THU JUL 9 2015
NYC023-109-100059-
/O.CAN.KBGM.FF.W.0012.000000T0000Z-150710T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOMPKINS NY-CORTLAND NY-
850 PM EDT THU JUL 9 2015
...THE FLASH FLOOD WARNING FOR NORTHERN TOMPKINS AND WEST CENTRAL
CORTLAND COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. THE RAIN HAS ENDED AND MOVED EAST OF THE AREA.
LAT...LON 4255 7659 4256 7660 4257 7662 4263 7609
4253 7604 4249 7668 4255 7669
$$
TACWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 5:19 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 9, 5:19 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT THU JUL 9 2015
.SYNOPSIS...
AFTER A ROUND OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY
DRY WEATHER IS THEN EXPECTED THROUGH MUCH OF THE UPCOMING
WEEKEND...AS HIGH PRESSURE BUILDS IN FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
5 PM UPDATE...QUICK UPDATE TO DROP FLASH FLOOD WATCH WEST OF THE
AREAS WHERE CONVECTION IS STILL POSSIBLE. IT IS GOING TO TAKE DEEP
CONVECTION TO GET RAINFALL RATES HEAVY ENUF FOR ANY KIND OF FLASH
FLOODING. FARTHER E LEFT FLASH FLOOD WATCH UP BUT EVEN HERE
CHANCES ARE DIMINISHING BUT CONVECTION IS STILL POSSIBLE AND A
SVR WATCH WAS POSTED TOO. SO WILL LEAVE FFA AS IS FOR NOW.
PREVIOUS DISCUSSION...
LIGHT TO MODERATE RAIN WAS SPREADING NORTH ACROSS CENTRAL NEW YORK
WITH VERY LITTLE PRECIP IF ANY IN NE PA. THIS PRECIP WAS NOT HEAVY
ENUF FOR ANY KIND OF FLASH FLOODING BUT CONCERN LINGERS FOR THE
SRN TIER OF NY TO NE PA/CATSKILLS WHERE THERE WERE BREAKS IN THE
OVERCAST AND DESTABILZATION. IN ADDTN....STRG THETA-E ADVTN WAS
OCCURRING AS STRG MOISTURE TRANSPORT AT 850 MB PUSHES INTO NE PA
AND SC NY. PWATS WERE OVER 2 INCHES IN THIS MOISTURE STREAM WHICH
WAS ABT 3 STANDARD DEVIATIONS ABOVE NORMAL. HENCE ANY CONVECTION
THAT FORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PUT DOWN VERY
HEAVY RAIN IN SHORT PERIOD OF TIME. THE LL WIND SHEAR WAS
IMPRESSIVE WITH 0-1 KM BULK SHEAR ARND 25 KNOTS, 0-3 KM SHEAR 35
KNOTS AND 0-6 KM SHEAR ARND 40-45 KNOTS. THIS WAS ACRS NE PA. 12Z
NAM SOUNDINGS SHOW 0-1 KM SRH AT ARND 250 M2/S2 WITH CAPES
PROJECTED TO APPRCH 1000 J/KG. IF THIS ALL COMES TOGETHER WE THINK
THUNDERSTORMS WILL FIRE AND RACE EAST ACRS NE PA AND POSSIBLY SC
NY WITH HIGH WINDS AND EVEN AN ISLD TORNADO POSSIBLE. RIGHT NOW
CAPES WERE NOT THAT IMPRESSIVE SO THE MISSING INGREDIENT IS CAPE.
HIGHER DWPTS WERE STILL IN THE LOW-MID SUS VLLY OF PA AND SHUD
ADVECT NORTHWARD WITH SRLY WINDS. BELIEVE BEST CHC FOR TSRA WILL
BE BTWN 20Z AND 00Z THIS EVE. SO THE THREAT WILL BE TWO-FOLD...SVR
WX AND FLASH FLOODING SINCE THE PWATS ARE SO HIGH AND THE WARM
CLOUD DEPTH WAS UP TO 4 KM. SO WILL CONT FLASH FLOOD WATCH AS
ADVERTISED AND CONTINUE TO MONITOR SVR POTENTIAL. IF THE CAPE DOES
NOT MATERIALIZE THIS FAR N...WE LIKELY WON/T SEE ANY FLASH
FLOODING.
AFTER THIS SYSTEM PASSES...SKIES SHUD CLEAR OR AT LEAST PARTIALLY
CLEAR OUT WITH AREAS OF VALLEY FOG DEVELOPING AND FOG IN THE
POCONOS AND CATSKILLS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
1 PM THU UPDATE... DUE TO NEAR-TERM CONCERNS...WILL KEEP THIS
BRIEF.
A TRANQUIL PERIOD IS FORESEEN OVERALL...AS RIDGING BUILDS IN BOTH
SFC AND ALOFT FRI-SAT...TO BRING DRY SEASONALLY WARM WEATHER.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
110 PM THU UPDATE... OUR WEATHER SHOULD GET MORE ACTIVE INTO EARLY
NEXT WEEK...AS A SLOW MOVING UPPER-LEVEL TROUGH SETS UP OVER THE
GREAT LAKES REGION...AND SENDS FREQUENT DISTURBANCES ACROSS NY
AND PA.
WE'LL HAVE A CHANCE FOR SHOWERS OR THUNDERSTORMS MENTIONED FROM
LATER SUN/SUN NIGHT...RIGHT INTO THE MIDDLE OF NEXT WEEK.
ALTHOUGH WE EXPECT RAIN-FREE PERIODS TO BE INTERSPERSED...WE ALSO
SEE THE PROSPECTS FOR AT LEAST SOME CONVECTIVE ACTIVITY EACH DAY.
TEMPERATURES SHOULD AVERAGE NEAR OR SLIGHTLY BELOW NORMAL FOR
MID-JULY (HIGHS MOSTLY IN THE 70S-LOWER 80S).
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
RAIN AND THUNDERSTORMS WILL OVERSPREAD THE TERMINALS THIS
AFTERNOON AHEAD OF A STRONG FRONTAL SYSTEM. SOME OF THE STORMS
WILL PRODUCE TORRENTIAL DOWNPOURS AND STRONG WINDS, LOWERING
VISIBILITIES AND CEILINGS INTO MVFR-IFR TERRITORY. SOME IFR IS
EXPECTED TO I HAVE ADDED TEMPO GROUPS TO OUR SRN TAFS.
THE BEST CHANCE FOR HEAVY RAIN WILL BE BETWEEN 20Z AND 00Z.
LATER TONIGHT HAVE PATCHY MVFR-IFR FOG DEVELOPING.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE, EXCEPT IN
THUNDERSTORMS.
.OUTLOOK...
THU AFTN THROUGH EARLY FRI...RESTRICTIONS POSSIBLE IN SCT
SHRA/TSRA THU...ESPECIALLY CENTRAL TO SOUTHERN
TERMINALS...FOLLOWED BY POSSIBLE LOW CLOUDS-FOG EARLY FRIDAY
MORNING.
MID MORNING FRI THROUGH SUN...VFR.
MON/TUE...VFR WITH POSSIBLE MVFR SHRA/TSRA.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ040-044-
047-048-072.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...DJN
SHORT TERM...MLJ
LONG TERM...MLJ
AVIATION...DJNHazardous weather outlook, Jul 9, 5:16 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 516 PM EDT THU JUL 9 2015 NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-039-043-102130- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING- 516 PM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-062-102130- DELAWARE-SULLIVAN- 516 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ040-044-047-048-072-102130- NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 516 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 398 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. DJN
In the hours before
Special weather statement, Jul 9, 5:40 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT THU JUL 9 2015
PAZ047-092215-
LUZERNE PA-
540 PM EDT THU JUL 9 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LUZERNE COUNTY ...
* AT 539 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER JAMISON CITY...OR 16 MILES NORTH OF BERWICK...MOVING EAST AT
35 MPH.
* STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
MUHLENBERG AND SWEET VALLEY AROUND 555 PM EDT.
HARVEYS LAKE AROUND 610 PM EDT.
WILKES-BARRE...EDWARDSVILLE AND LUZERNE AROUND 615 PM EDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4119 7631 4125 7632 4130 7631 4138 7628
4138 7601 4142 7588 4117 7586
TIME...MOT...LOC 2139Z 266DEG 31KT 4129 7634
KAHSpecial weather statement, Jul 9, 6:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT THU JUL 9 2015
NYZ023-025-044-092345-
SCHUYLER NY-CORTLAND NY-TOMPKINS NY-
614 PM EDT THU JUL 9 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHERN TOMPKINS...
NORTHEASTERN SCHUYLER AND CENTRAL CORTLAND COUNTIES...
* AT 609 PM EDT...TRAINED WEATHER SPOTTERS REPORTED LOCALLY HEAVY
RAINFALL ACROSS PARTS OF NORTHERN TOMPKINS...NORTHEASTERN SCHUYLER
AND CENTRAL CORTLAND COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
CORTLAND...HECTOR...HOMER...VIRGIL...GROTON...TRUMANSBURG...
SOLON...MCGRAW...FREEVILLE...SOUTH CORTLAND...PERRY CITY...EAST
HOMER...EAST FREETOWN...MUNSONS CORNERS...TAUGHANNOCK FALLS...
SEARSBURG...LANSING...CORTLAND WEST...TAUGHANNOCK FALLS STATE PARK
AND MYERS.
RADAR RAINFALL ESTIMATES AND SPOTTER REPORTS INDICATE 1 TO 1.5
INCHES HAS FALLEN FROM SOUTHEAST YATES COUNTY INTO NORTHERN TOMPKINS
COUNTY IN LESS THAN 2 HOURS. THUNDERSTORMS WILL CONTINUE TO MOVE
EAST AND DROP HEAVY RAIN IN CENTRAL CORTLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.
&&
LAT...LON 4255 7659 4261 7666 4263 7652 4263 7646
4262 7646 4262 7627 4266 7626 4271 7590
4254 7590 4246 7687 4254 7687
TIME...MOT...LOC 2209Z 180DEG 0KT 4253 7671
TACSpecial weather statement, Jul 9, 6:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 PM EDT THU JUL 9 2015
PAZ044-047-092345-
LACKAWANNA PA-LUZERNE PA-
645 PM EDT THU JUL 9 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHERN LUZERNE AND
SOUTHWESTERN LACKAWANNA COUNTIES...
* AT 643 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF NORTHERN LUZERNE AND SOUTHWESTERN LACKAWANNA
COUNTIES. RAINFALL RATES OF AROUND AN INCH PER HOUR ARE
POSSIBLE...AS SHOWERS AND STORMS CONTINUE TO TRACK ACROSS THE
REGION THROUGH AT LEAST 730 PM.
* THERE IS A LIKELIHOOD OF ADDITIONAL HEAVY RAINFALL...AND THIS
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
SCRANTON...WILKES-BARRE...PITTSTON...MUHLENBERG...DUNMORE...OLD
FORGE...MOOSIC...EDWARDSVILLE...LUZERNE...HARVEYS LAKE...BEAR
CREEK...WEST WYOMING...SUGAR NOTCH...SHICKSHINNY...BEAR CREEK
VILLAGE...FAIRVIEW HEIGHTS...HUNTINGTON MILLS...GLENDALE...SWEET
VALLEY AND PENOBSCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4120 7632 4130 7631 4138 7628 4138 7601
4142 7589 4142 7562 4119 7557 4118 7558
4114 7628
TIME...MOT...LOC 2243Z 180DEG 0KT 4127 7597
MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:49 AM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Otsego and 5 more | 16 hr |
| Jul 9, 6:14 PM EDT | Special Weather Statement | BGM | Cortland | 91 min |
| Jul 9, 6:49 PM EDT | Special Weather Statement | BGM | Chenango | 86 min |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.